MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1046/j.1365-2710.2001.00341.x

Медицинская библиотека · Journal of clinical pharmacy and therapeutics · 2001

Severe toxic hepatitis associated with amoxycillin and clavulanic acid.

Ersoz G, Karasu Z, Yildiz C, Akarca U S, Yuce G, Batur Y

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Toxic hepatitis secondary to amoxycillin-clavulanic acid is an infrequent clinical picture. Most of the cases are reported to have a benign course. We report two cases of severe hepatic failure following amoxycillin-clavulanic acid use. One of the cases had cholestatic features primarily, and the other had hepatocellular injury prominently. The first case had also findings of trombotic trombositic purpura and had a fatal course.

Для цитирования: Ersoz G, Karasu Z, Yildiz C, Akarca U S, Yuce G, Batur Y. Severe toxic hepatitis associated with amoxycillin and clavulanic acid.. Journal of clinical pharmacy and therapeutics. 2001. DOI: 10.1046/j.1365-2710.2001.00341.x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.